# SDR DALA1127419858

- Difficulty date: April 19, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N767NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47724
- Aircraft time: 79,161 hours, 78,310 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 160-295
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT ANGLE, STA 160 TO 295, BL-0 HAS CORROSION.  REMOVED CORROSION IAW SRM 51-10-3, PAGE 46, PAR 26, OUT OF LIMITS IAW SRM 53-01, PG 8, REMOVED CABIN FLOOR SUPPORT ANGLE IAW SRM 51-30-5PG.  FABRICATED CABIN FLOOR SUPPORT ANGLE IAW SRM 53-13-1.  TREATED AND PRIMED IAW SRM 51-10-3, SRM 51-10-3.   INSTALLED CABIN FLOOR SUPPORT ANGLE AT STA 160 TO STA 295 BL-0 IAW SRM 51-30-5, SRM 53-13-1.
